Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Toxic shock syndrom?

i am 6 weeks post pardum and have my period. I am using tampons, pads are gross. I am extremely nauseas and extremely dizzy and took pills for both and its not working. My sister said that it could be toxic shock syndrom what do you think?

Answer Question

Asked by SabrenaLeigh at 5:38 PM on Oct. 4, 2009 in Babies (0-12 months)

Level 22 (14,998 Credits)
Answers (3)
  • If you have used tampons forever and are bleeding enough to use a tampon, then i think ur ok if you never had a problem before but there is an insert that comes with every box that describes tss, so read it, it couldn't hurt.

    Answer by teardrop_7060 at 5:40 PM on Oct. 4, 2009

  • Toxic shock syndrome

    Toxic shock syndrome is a severe disease that involves fever, shock,
    and problems with the function of several body organs. Symptoms:
    Confusion; Diarrhea; General ill-feeling; Headaches; High fever ...


    Answer by vbruno at 5:41 PM on Oct. 4, 2009

  • It's not TSS and you're NOT supposed to use tampons until AFTER your first postpartum period.

    Answer by jennifercalling at 5:56 PM on Oct. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.